# SDR SIMA20240623001

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N776MS
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 50,597 hours, 32,412 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Leaking
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK ON CLIMBOUT PASSING THROUGH 10,000 FT DECLARED EMERGENCY. OVERWEIGHT LANDING NO INJURIES REPORTED. WHILE TROUBLESHOOTING BLEED TWO LEAK, FOUND FILTER ON ANTI ICE VALVE TO BE LEAKING BLEED AIR. REFERENCE AML PAGE 5133527 ITEM 1 RAN FIM 36-11-00-810-837-A AND FIM 36-21-00-810-804-A AT TO/GA TEST PASSED NO LEAKS DETECTED. RAN OPERATION CHECK OF BLEED 2 SYSTEM IAW AMM 36-11-00 TEST PASSED. RAN BLEED 2 NAPRSOV AND HPSOV IBIT CHECK .TEST PASSED. NO LEAKS DETECTED.
